# SDR FDEA202107101718

- Difficulty date: July 10, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 31,118 hours, 17,481 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO 1 PYLON AFT FAIRING SUPPORT WEB GOT CHAFING AT RIB 19 O/B   ACCOMPLISHED LH PYLON AFT FAIRING SPAR AT RIB 19 OUTBOARD FLANGE WEAR DAMAGE   REPAIR INSTRUCTION I.A.W EA: #6-5450-T0362605 P1, SEQ NO: 001050
